# SDR REXA2013111102208

- Difficulty date: November 11, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,758 hours, 9,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-900, BOTH OVERWING EMERGENCY LIGHT LENS COVERS CRACKED.  LT SIDE AFT OVERWING LIGHT.  LT AFT FWD EMERGENCY LIGHT COVER ASSEMBLY, OPERATIONS CHECKED GOOD IAW CRJ900, AMM 32-51-15-400-801.
